# SDR JR2R20240727523

- Difficulty date: July 27, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 21,532 hours, 12,855 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Ground Stud
- Part number: 17033730001
- Condition: Corroded
- Location: Zone 400
- Part time: 21,532 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING IDG GROUNDING BRACKET CORRODE O/B AND AFT OF #1 PYLON.  REPAIRED
